# SDR DALA1036809855

- Difficulty date: November 16, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN CABIN-APB LT UPPER HORIZ STIFFENER IS CRACKED AT AFT ENTRY DOOR LT UPPER CORNER.  REMOVED CRACKED HORIZ STIFFENER & ATTACH ANGLES IAW SRM 51-30-2 & 51-30-5.  LOCATED, DRILLED, REINSTALLED NEW STIFFENER AND ATTACH ANGLES IAW SRM 51-10-4,51-30-2,51-30-5 AND DWG 9915558.
